I have had bilateral pneumonia for a little over one week. I am on levaquin 750 mg for 10 days. I recently over the past two days have been experiencing a lot of stabbing pain and pain going up and down my right side that feels like severe gas pockets. Similar to the pain I had prior to hospitalization.
I agree with James.
It could very well be "gastric" distress.
Antibiotics can be horrible on your stomach just by the contact as it initially dissolves in the stomach. You need to avoid a potential ulcer.
I can't remember if it's to be taken on a full or empty statement.
Read the directions thoroughly and drink a glass of water when taking it. This dissolved the pill better so it's not sitting there.
Right sided pain can be stomach, liver, gall bladder, pancreas along with referred pain from the pneumonia.
You NEED to see the doctor.
In the meantime, follow the instructions carefully.
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Mar 2012 • 7 answers
Posted 9 May 2012 • 8 answers
Posted 17 Oct 2012 • 2 answers
Posted 28 Jan 2017 • 0 answers
Posted 23 Nov 2017 • 2 answers